MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED
Model Number HEP1001-US
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Movement Disorder (4412)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while using the sara plus floor lift, the lift stalled, causing the resident's legs to buckle and the resident to hang suspended by the safety strap.The weight of the device pressed down on the right knee.The lift shifted and rolled over the resident's foot as the legs slipped underneath.Due to the resident's body position, the caregiver could not access the safety release button.The event resulted in a cut on a diabetic foot and redness on the resident's knee.The resident's outcome was assessed by the clinical specialist as a serious injury.

Brand Name
SARA PLUS
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki, 62-05 2
PL  62-052
MDR Report Key22606876
Report Number1419652-2025-00044
Device Sequence Number5443735
Product Code FSA
UDI-Device Identifier05055982787451
UDI-Public(01)05055982787451(11)230718
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
Report Date (Section F) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHEP1001-US
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/23/2025
Device Age1 YR
Event Location Home
Date Report to Manufacturer07/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA07/25/2025